# SDR HALA2011120100584

- Difficulty date: December 1, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,525 hours, 18,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HOLD, FLOOR STRUCTURE, UPPER HORIZONTAL FLANGE A FRAME STA 1197+66, HAS CORROSION OUTSIDE SRM LIMITS AND NUMEROUS CORRODED ANCHOR NUTS.  INNER CHORD PN 146T1060-2, REPLACED IAW SRM 51-40-02, REV 87, CORRODED ANCHOR NUTS REPLACED IAW SRM 51-40-02, REV 87.
